このエントリーをはてなブックマークに追加
ID 41401
FullText URL
Author
Kamoi, Yuji
Published Date
2011-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume53
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
111
End Page
127
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol53/iss1/7
JaLCDOI